# SDR TWAA9757001

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927L
- Make and model: Doug DC-9-34
- Aircraft serial: 48123
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 771 - STL - DURING CLIMB, NOSE GEAR FAILED TO RETRACT DUE TO LEAKING SHRADER VALVE.  REMOVED AND REPLACED SCHRADER VALVE AND STRUT INFLATED PER CHART.  OPS CHECK NORMAL.  (M)
